# SDR N6WA2015011201

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,647 hours, 21,161 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT CAUTION MSG.  R & R LT  WINDSHIELD IAW AMM 56-11-01.  PRESSURIZATION & OPERATIONS CHECK COMPLIED WITH.  NO DEFECTS NOTED.
